# SDR SWAA2020120934635

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 9,900 hours, 4,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY AFT GIRT BAR CLIP IS LOOSE.  RESECURED GIRT BAR CLIP FWD ENTRY AFT GIRT BAR, IAW AMM 52-11-00.
